Fundamental solutions of the knizhnik-zamolodchikov equation of one variable and the riemann-hilbert problem

Shu Oi, Kimio Ueno

    Research output: Contribution to journalArticle

    Abstract

    In this article, we show that the generalized inversion formulas of the multiple polylogarithms of one variable, which are generalizations of the inversion formula of the dilogarithm, characterize uniquely the multiple polylogarithms under certain conditions. This means that the multiple polylogarithms are constructed from the multiple zeta values. We call such a problem of determining certain functions a recursive Riemann-Hilbert problem of additive type. Furthermore we show that the fundamental solutions of the KZ equation of one variable are uniquely characterized by the connection relation between the fundamental solutions of the KZ equation normalized at z = 0 and z = 1 under some assumptions. Namely the fundamental solutions of the KZ equation are constructed from the Drinfel'd associator. We call this problem a Riemann-Hilbert problem of multiplicative type.

    Original languageEnglish
    Pages (from-to)1-20
    Number of pages20
    JournalTokyo Journal of Mathematics
    Volume41
    Issue number1
    DOIs
    Publication statusPublished - 2018 Jun 1

    Fingerprint

    Polylogarithms
    Riemann-Hilbert Problem
    Fundamental Solution
    Inversion Formula
    Dilogarithm
    Multiple zeta Values
    Multiplicative

    Keywords

    • KZ equation
    • Multiple polylogarithms
    • Multiple zeta values

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Fundamental solutions of the knizhnik-zamolodchikov equation of one variable and the riemann-hilbert problem. / Oi, Shu; Ueno, Kimio.

    In: Tokyo Journal of Mathematics, Vol. 41, No. 1, 01.06.2018, p. 1-20.

    Research output: Contribution to journalArticle

    @article{dfade98de26245f69adca2f7a78f57e6,
    title = "Fundamental solutions of the knizhnik-zamolodchikov equation of one variable and the riemann-hilbert problem",
    abstract = "In this article, we show that the generalized inversion formulas of the multiple polylogarithms of one variable, which are generalizations of the inversion formula of the dilogarithm, characterize uniquely the multiple polylogarithms under certain conditions. This means that the multiple polylogarithms are constructed from the multiple zeta values. We call such a problem of determining certain functions a recursive Riemann-Hilbert problem of additive type. Furthermore we show that the fundamental solutions of the KZ equation of one variable are uniquely characterized by the connection relation between the fundamental solutions of the KZ equation normalized at z = 0 and z = 1 under some assumptions. Namely the fundamental solutions of the KZ equation are constructed from the Drinfel'd associator. We call this problem a Riemann-Hilbert problem of multiplicative type.",
    keywords = "KZ equation, Multiple polylogarithms, Multiple zeta values",
    author = "Shu Oi and Kimio Ueno",
    year = "2018",
    month = "6",
    day = "1",
    doi = "10.3836/tjm/1502179274",
    language = "English",
    volume = "41",
    pages = "1--20",
    journal = "Tokyo Journal of Mathematics",
    issn = "0387-3870",
    publisher = "Publication Committee for the Tokyo Journal of Mathematics",
    number = "1",

    }

    TY - JOUR

    T1 - Fundamental solutions of the knizhnik-zamolodchikov equation of one variable and the riemann-hilbert problem

    AU - Oi, Shu

    AU - Ueno, Kimio

    PY - 2018/6/1

    Y1 - 2018/6/1

    N2 - In this article, we show that the generalized inversion formulas of the multiple polylogarithms of one variable, which are generalizations of the inversion formula of the dilogarithm, characterize uniquely the multiple polylogarithms under certain conditions. This means that the multiple polylogarithms are constructed from the multiple zeta values. We call such a problem of determining certain functions a recursive Riemann-Hilbert problem of additive type. Furthermore we show that the fundamental solutions of the KZ equation of one variable are uniquely characterized by the connection relation between the fundamental solutions of the KZ equation normalized at z = 0 and z = 1 under some assumptions. Namely the fundamental solutions of the KZ equation are constructed from the Drinfel'd associator. We call this problem a Riemann-Hilbert problem of multiplicative type.

    AB - In this article, we show that the generalized inversion formulas of the multiple polylogarithms of one variable, which are generalizations of the inversion formula of the dilogarithm, characterize uniquely the multiple polylogarithms under certain conditions. This means that the multiple polylogarithms are constructed from the multiple zeta values. We call such a problem of determining certain functions a recursive Riemann-Hilbert problem of additive type. Furthermore we show that the fundamental solutions of the KZ equation of one variable are uniquely characterized by the connection relation between the fundamental solutions of the KZ equation normalized at z = 0 and z = 1 under some assumptions. Namely the fundamental solutions of the KZ equation are constructed from the Drinfel'd associator. We call this problem a Riemann-Hilbert problem of multiplicative type.

    KW - KZ equation

    KW - Multiple polylogarithms

    KW - Multiple zeta values

    UR - http://www.scopus.com/inward/record.url?scp=85051164074&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=85051164074&partnerID=8YFLogxK

    U2 - 10.3836/tjm/1502179274

    DO - 10.3836/tjm/1502179274

    M3 - Article

    VL - 41

    SP - 1

    EP - 20

    JO - Tokyo Journal of Mathematics

    JF - Tokyo Journal of Mathematics

    SN - 0387-3870

    IS - 1

    ER -